Skip to main content
Log in

Generalized open sets in generalized topologies

  • Published:
Acta Mathematica Hungarica Aims and scope Submit manuscript

Summary

We study the even power means of a sum analogous to Dedekind sums, and give a sharp asymptotic formula.

This is a preview of subscription content, log in via an institution to check access.

Access this article

Subscribe and save

Springer+ Basic
EUR 32.99 /Month
  • Get 10 units per month
  • Download Article/Chapter or Ebook
  • 1 Unit = 1 Article or 1 Chapter
  • Cancel anytime
Subscribe now

Buy Now

Price excludes VAT (USA)
Tax calculation will be finalised during checkout.

Instant access to the full article PDF.

Similar content being viewed by others

Author information

Authors and Affiliations

Authors

Rights and permissions

Reprints and permissions

About this article

Cite this article

Császár, &. Generalized open sets in generalized topologies. Acta Math Hung 106, 53–66 (2005). https://doi.org/10.1007/s10474-005-0005-5

Download citation

  • Issue Date:

  • DOI: https://doi.org/10.1007/s10474-005-0005-5

Navigation